# SDR 7C7A20150720069

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 44,320 hours, 49,073 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: 85410181
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 44,320 hours, 49,073 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING ROUTINE INSPECTION ON THE INBD SIDE OF THE NACELLE NR 2 LANDING STRAP AT STATION XN64.0 & YN8.48.
